# SDR N6WA2024072202

- Difficulty date: July 17, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N524GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10097
- Aircraft time: 43,344 hours, 34,106 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Bleed Leak
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT WARNING MSG INFLIGHT. FOUND BLEED LEAK DETECTION LOOPS ON MT162 TOUCHING. ADJUSTED LOOPS SPACING IAW CRJ550 AMM36-21-00. OPS AND LEAK CHECKS GOOD.
